|Running out of meds...What can I do?
Aug 14, 2012
Hi, I found out I was poz in 2006 and have been on meds since then. I currently take Kaletra (2 morn/2 night) and Epzicom (1 morn). I will be running out of my prescriptions in a few days and I will be out of them for possibly two weeks until I receive more from ADAP. My question is my partner takes Atripla (1 pill a day). Could I get by until then by taking Atripla?
| Response from Dr. Young
Hi and thanks for posting.
First, I wouldn't recommend jumping from your current regimen to your partners, without a discussion with your doctor about the risks and potential side effects (you can search this forum for information about "Atripla").
Second, I'd talk to your local AIDS service organization and pharmacy about any resources that you might be able to tap into. Indeed, why is it that while on an ADAP program do you find yourself short by two weeks?
Last, in the worst (short term) scenario, you could simply stop all of your medications (the key thing is to stop all, rather than only take either the Kaletra or Epzicom) for the 2 week interruption. There's very little risk of developing drug resistance this way, and while your viral load might creep back into the detectable range, there should be little long term harm.
I hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash After Rubbing Penis Sign Of HIV AIDS
- Testicular Pain After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Tingling In Feet After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Vomiting After Receiving Oral Sex Worried I Have HIV
- White Bumps After Erotic Massage Worried I Have HIV
- White Spots After Condom Inside Out Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.